Nano Semi*α-open sets

C Reena, M Kanaga

Abstract


In this paper, we introduce a new class of sets called nano semi* -open sets and discuss some of its properties in nano topological space. We also, present nano semi* -interior, nano semi* -closure and study some of its fundamental properties.


Keywords


nano semi*α-open, nano semi*α-closed, nano semi*α-interior, nano semi*α–closure

Full Text:

PDF

References


J. Arul Jesti, K. Heartlin, A New Class of Nearly Open Sets in Nano topological Spaces, International Journal of Advanced Science and Technology, Vol.29, no.9s, pp.4784-4793, 2020.

K. Bhuvaneswari, K. MythiliGnanapriya, on nano generalized closed sets in nano topological space. International Journal of Scientific and Research Publications, Volume 4, Issues 5, ISSN 2250- 3153, May 2014.

Qays Hatem Imran, On nano semi alpha open sets, Journal of Science and Arts, Year 17, No. 2(39), pp. 235-244, 2017.

C. Reena, R. Raxi and S. Buvaneswari, Nano pre*- open sets, proceeding of the international conference on Analysis and Applied Mathematics-2022, organized by Ayya Nadar Janaki Ammal College (Autonomous), Sivakasi.

C. Reena, B. Santhalakshmi and S.M Janu Priyadharshini, Nano regular*- open sets, Proceeding of the international conference on Analysis and Applied Mathematics-2022, organized by Ayya Nadar Janaki Ammal College (Autonomous), Sivakasi.

A. Revathy, G. Ilango, On nano β- open sets. Int.J.ENG. Contemp. Math sci 1(2),1-6(2015).

A. Robert and S. Pious Missier, A new class of sets weaker than α-open sets, International Journal of Mathematics and soft Computing, Vol.4, No.2., 197 - 206. 2014.

M.L. Thivagar, C. Richard, On nano forms of weekly open sets. Int. J. Math. Stat: Inven. 1(1), 31 – 37(2013).

A. Vadivel, P. Dhanasekaran, G. Saravanakumar, M. Angayarkanni, Generalizations of Nano θ- closed sets in nano topological spaces.




DOI: http://dx.doi.org/10.23755/rm.v44i0.917

Refbacks

  • There are currently no refbacks.


Copyright (c) 2022 C Reena, M Kanaga

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.